Alert archive / Florida / Flood Watches in 2018

Flood Watch 2, NWS Miami, FL

May 25, 20187 counties in Florida

NWS Miami, FL issued this flood watch at May 25, 2018, 2:03 PM EDT for 7 counties in Florida. It took effect at May 26, 2018, 8:00 AM EDT. It was in force for 51 hr.

The area

The counties it named.

The facts

Issued
May 25, 2018, 2:03 PM EDT (18:03 UTC)
In effect from
May 26, 2018, 8:00 AM EDT
Expired
May 28, 2018, 10:53 AM EDT
In force
51 hr
Issued by
NWS Miami, FL
Flood severity
None

Counties Broward County, FL, Collier County, FL, Glades County, FL, Hendry County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 82 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.1 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2018-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1171 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2018-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1171 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
734 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

618 
WGUS62 KMFL 251803
FFAMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Miami FL
203 PM EDT Fri May 25 2018

FLZ063-066>075-168-172>174-260215-
/O.NEW.KMFL.FA.A.0002.180526T1200Z-180528T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Glades-Hendry-Inland Palm Beach-Metro Palm Beach-Coastal Collier-
Inland Collier-Inland Broward-Metro Broward-Inland Miami-Dade-
Metro Miami-Dade-Mainland Monroe-Coastal Palm Beach-
Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade-
203 PM EDT Fri May 25 2018

...FLOOD WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY
EVENING...

The National Weather Service in Miami has issued a

* Flood Watch for a portion of South Florida, including the 
  following areas, Coastal Broward, Coastal Collier, Coastal 
  Miami-Dade, Coastal Palm Beach, Far South Miami-Dade, Glades, 
  Hendry, Inland Broward, Inland Collier, Inland Miami-Dade, 
  Inland Palm Beach, Mainland Monroe, Metro Broward, Metro 
  Miami- Dade, and Metro Palm Beach. 

* From Saturday morning through Sunday evening

* Widespread rainfall amounts of 4 to 8 inches are expected due to
  deep tropical moisture streaming northward into South Florida.
  Locally much higher amounts are possible. Rainfall of this
  magnitude may lead to flooding.

* Grounds are fairly saturated from rainfall earlier in the week
  so additional rainfall will more easily runoff and lead to
  flooding. Flooding of canals, streets, and underpasses, as well
  as other drainage areas and low-lying spots can be expected. 
  The hardest hit areas may see water intruding on vulnerable 
  structures and causing impassable travel lanes and roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
6 follow-up statements
210 
WGUS62 KMFL 260810
FFAMFL

Flood Watch
National Weather Service Miami FL
410 AM EDT Sat May 26 2018


FLZ063-066>075-168-172>174-261615-
/O.CON.KMFL.FA.A.0002.180526T1200Z-180528T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Glades-Hendry-Inland Palm Beach-Metro Palm Beach-Coastal Collier-
Inland Collier-Inland Broward-Metro Broward-Inland Miami-Dade-
Metro Miami-Dade-Mainland Monroe-Coastal Palm Beach-
Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade-
410 AM EDT Sat May 26 2018

...FLOOD WATCH REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH SUNDAY EVENING...

The Flood Watch continues for

* a portion of South Florida, including the following areas, 
  Coastal Broward, Coastal Collier, Coastal Miami-Dade, Coastal 
  Palm Beach, Far South Miami-Dade, Glades, Hendry, Inland 
  Broward, Inland Collier, Inland Miami-Dade, Inland Palm Beach, 
  Mainland Monroe, Metro Broward, Metro Miami-Dade, and Metro 
  Palm Beach. 

* From 8 AM EDT this morning through Sunday evening

* Widespread rainfall amounts of 4 to 8 inches are expected due to
  deep tropical moisture streaming northward into South Florida.
  Locally much higher amounts are possible. Rainfall of this
  magnitude may lead to flooding.

* Grounds are fairly saturated from rainfall earlier in the week
  so additional rainfall will more easily runoff and lead to
  flooding. Flooding of canals, streets, and underpasses, as well
  as other drainage areas and low-lying spots can be expected. The
  hardest hit areas may see water intruding on vulnerable
  structures and causing impassable travel lanes and roadways.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
320 
WGUS62 KMFL 262356
FFAMFL

Flood Watch
National Weather Service Miami FL
756 PM EDT Sat May 26 2018

FLZ063-066>075-168-172>174-270900-
/O.CON.KMFL.FA.A.0002.000000T0000Z-180528T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Glades-Hendry-Inland Palm Beach-Metro Palm Beach-Coastal Collier-
Inland Collier-Inland Broward-Metro Broward-Inland Miami-Dade-
Metro Miami-Dade-Mainland Monroe-Coastal Palm Beach-
Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade-
756 PM EDT Sat May 26 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING...

The Flood Watch continues for

* a portion of South Florida, including the following areas, 
  Coastal Broward, Coastal Collier, Coastal Miami-Dade, Coastal 
  Palm Beach, Far South Miami-Dade, Glades, Hendry, Inland 
  Broward, Inland Collier, Inland Miami-Dade, Inland Palm Beach, 
  Mainland Monroe, Metro Broward, Metro Miami-Dade, and Metro 
  Palm Beach. 

* Through Sunday evening

* Widespread 3 to 8 inches are expected due to deep tropical
  moisture streaming northward into South Florida. Locally much
  higher amounts are possible. Rainfall of this magnitude may lead
  to flooding.

* Grounds are nearly saturated from significant rainfall over the
  past week or so, so additional rainfall will easily runoff and
  lead to flooding. Flooding of canals, streets, and underpasses,
  as well as other drainage areas and low-lying spots can be
  expected. The hardest hit areas may see water intruding on
  vulnerable structures and causing impassable travel lanes and
  roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
344 
WGUS62 KMFL 270732
FFAMFL

Flood Watch
National Weather Service Miami FL
332 AM EDT Sun May 27 2018

FLZ063-066>075-168-172>174-271945-
/O.CON.KMFL.FA.A.0002.000000T0000Z-180528T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Glades-Hendry-Inland Palm Beach-Metro Palm Beach-Coastal Collier-
Inland Collier-Inland Broward-Metro Broward-Inland Miami-Dade-
Metro Miami-Dade-Mainland Monroe-Coastal Palm Beach-
Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade-
332 AM EDT Sun May 27 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flood Watch continues for

* a portion of South Florida, including the following areas, 
  Coastal Broward, Coastal Collier, Coastal Miami-Dade, Coastal 
  Palm Beach, Far South Miami-Dade, Glades, Hendry, Inland 
  Broward, Inland Collier, Inland Miami-Dade, Inland Palm Beach, 
  Mainland Monroe, Metro Broward, Metro Miami-Dade, and Metro 
  Palm Beach. 

* Through this evening

* Widespread 3 to 6 inches of rainfall are expected due to deep
  tropical moisture streaming northward across South Florida.
  Locally much higher amounts are possible. Rainfall of this
  magnitude may lead to flooding.

* Grounds are becoming increasingly saturated from significant
  rainfall this weekend, and additional rainfall will only
  aggravate the situation. Flooding of canals, streets, and
  underpasses, as well as other drainage areas and low-lying spots
  can be expected. The hardest hit areas may see water intruding
  on vulnerable structures and causing impassable travel lanes and
  roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
280 
WGUS62 KMFL 271904
FFAMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Miami FL
304 PM EDT Sun May 27 2018

...Risk of local excessive rainfall remains across South Florida
through Monday...

.As Sub tropical storm Alberto departs the region, South Florida
will remain under a plume of well above normal atmospheric
moisture with risk of local excessive rainfall amounts capable of 
resulting in flooding continuing through Monday.

FLZ063-066>075-168-172>174-281000-
/O.EXT.KMFL.FA.A.0002.000000T0000Z-180528T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Glades-Hendry-Inland Palm Beach-Metro Palm Beach-Coastal Collier-
Inland Collier-Inland Broward-Metro Broward-Inland Miami-Dade-
Metro Miami-Dade-Mainland Monroe-Coastal Palm Beach-
Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade-
304 PM EDT Sun May 27 2018

...FLOOD WATCH NOW IN EFFECT THROUGH MONDAY AFTERNOON...

The Flood Watch is now in effect for

* A portion of South Florida, including the following areas, 
  Coastal Broward, Coastal Collier, Coastal Miami-Dade, Coastal 
  Palm Beach, Far South Miami-Dade, Glades, Hendry, Inland 
  Broward, Inland Collier, Inland Miami-Dade, Inland Palm Beach, 
  Mainland Monroe, Metro Broward, Metro Miami-Dade, and Metro Palm
  Beach. 

* Through Monday afternoon

* As Sub tropical storm Alberto departs the region, South Florida
  will remain under a plume of well above normal atmospheric moisture
  with risk of local excessive rainfall amounts capable of 
  resulting in flooding continuing through Monday.

* Potential Impacts: Areas subject to high rain rates over short
  periods of time will be susceptible to experiencing street 
  flooding with flood prone areas having the risk of water 
  entering structures as well.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
660 
WGUS62 KMFL 280738
FFAMFL

Flood Watch
National Weather Service Miami FL
338 AM EDT Mon May 28 2018

FLZ063-066>075-168-172>174-281945-
/O.CON.KMFL.FA.A.0002.000000T0000Z-180528T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Glades-Hendry-Inland Palm Beach-Metro Palm Beach-Coastal Collier-
Inland Collier-Inland Broward-Metro Broward-Inland Miami-Dade-
Metro Miami-Dade-Mainland Monroe-Coastal Palm Beach-
Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade-
338 AM EDT Mon May 28 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

The Flood Watch continues for

* a portion of South Florida, including the following areas, 
  Coastal Broward, Coastal Collier, Coastal Miami-Dade, Coastal 
  Palm Beach, Far South Miami-Dade, Glades, Hendry, Inland 
  Broward, Inland Collier, Inland Miami-Dade, Inland Palm Beach, 
  Mainland Monroe, Metro Broward, Metro Miami-Dade, and Metro 
  Palm Beach. 

* Through this afternoon

* As Subtropical Storm Alberto continues to depart the region,
  South Florida will remain under a plume of deep tropical
  moisture, bringing the risk of locally excessive rainfall
  amounts capable of resulting in flooding.

* Street flooding is possible along with water entering structures
  in flood prone areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
038 
WGUS62 KMFL 281453
FFAMFL

Flood Watch
National Weather Service Miami FL
1053 AM EDT Mon May 28 2018


FLZ063-066>075-168-172>174-281600-
/O.CAN.KMFL.FA.A.0002.000000T0000Z-180528T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Glades-Hendry-Inland Palm Beach-Metro Palm Beach-Coastal Collier-
Inland Collier-Inland Broward-Metro Broward-Inland Miami-Dade-
Metro Miami-Dade-Mainland Monroe-Coastal Palm Beach-
Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade-
1053 AM EDT Mon May 28 2018

...FLOOD WATCH IS CANCELLED...

The Flood Watch for a portion of South Florida has been
cancelled. 

While some heavy showers remain possible across the area today, 
the risk of flash flooding for South Florida has diminished. 
Therefore, the Flood Watch is cancelled for all of South Florida.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flood watch went out at May 25, 11:21 AM EDT, 2 hours 42 minutes earlier.

Area forecast discussion, May 25, 11:21 AM EDT, 2 hours 42 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
1121 AM EDT Fri May 25 2018

.UPDATE 2...
The tropical storm probabilities on newly formed Subtropical
Storm Alberto are 15 percent or less for all of South Florida.
Therefore, no updates are required at this time to the forecast
for South Florida.

&&
.UPDATE 2...54/BNB

.PREV DISCUSSION... /issued 1001 AM EDT Fri May 25 2018/

UPDATE...
Scattered showers have moved inland with sea breeze from the
Atlantic. Expect coverage to increase through the day, especially
across the western interior, where locally heavy rainfall is most
likely. No significant changes in the forecast this morning.
Convective chances appear quite low based on 12z RAOB analysis.
The tropical disturbance east of the Yucatan Peninsula now has a
90 percent chance of tropical formation in the next 48 hours, and
this feature, the main player in our holiday weekend weather, will
continue to be closely monitored.

&&

PREV DISCUSSION... /issued 755 AM EDT Fri May 25 2018/

AVIATION...
Isolated showers early this afternoon will become more numerous
later, with likely periods of showers impacting terminals during
the afternoon hours. Expect at least brief restrictions associated
with the activity. Perhaps a lull in precipitation this evening
(with coverage still likely remaining scattered) but more
widespread showers move in pre-dawn Saturday. Isolated
thunderstorms are possible but coverage doesn't appear sufficient
to include in TAFs until after daybreak Saturday. SE wind expected
10 to 15 KT during the day, 5 to 10 KT overnight.

&&

PREV DISCUSSION... /issued 347 AM EDT Fri May 25 2018/

DISCUSSION...
Primary forecast concern continues to be the probable development of
a tropical cyclone in the central or eastern Gulf of Mexico over the
next few days. The National Hurricane Center currently indicates a
70 percent chance of tropical cyclone formation within 48 hours
and a 90 percent chance of development within five days.

Some important differences remain among the numerical models and
ensembles regarding the eventual track and inner structure of the
cyclone, and how it interacts with a developing shortwave trough
over the western Gulf, but there is general agreement in the
disturbance initially moving N or NNE out of the Yucatan Channel
later tonight into the eastern or central Gulf, before bending
northwestward as it moves into the northern or northeastern Gulf
Sunday. The closest approach of the low to the SW FL Gulf Coast
will likely be Saturday night or Sunday morning.

A deep, long southerly fetch will set up over South Florida
tonight into the weekend, between the developing cyclone over the
Gulf and the ridge of high pressure over the western Atlantic.
This plume will be characterized by anomalously high atmospheric
moisture content, with precipitable water values in the 2 to 2.4
inch range (90th-plus percentile of the climatological range for
late May). This will promote efficient warm rain processes and the
potential for excessive rainfall rates. Bands of heavy rain that
train over the same location will be a concern for significant
street flooding and may even threaten some structures in
vulnerable low-lying areas. Given the uncertainty in the location
and timing of the heaviest rain, it is still too early for a
Flood Watch to be issued, though one may be required in later
forecasts.

A low level jet of 35 to 45 kts is also likely to set up over S
FL late Saturday into Sunday. Forecast hodographs show a strong
anti-clockwise loop in the lower troposphere, with 0-1 km SREH
potentially exceeding 200 m2/s2 at times, along with sufficient
CAPE of 500-1000 J/kg. Therefore, isolated tornadoes will be a
concern with any discrete convective elements during that time
period.

On Monday, the cyclone's forward motion slows or stalls over the
deep south, keeping S FL in the southerly plume, so high chances
for showers and thunderstorms will continue with ongoing
potential for locally heavy rain.

By mid-week, models begin to diverge on how quickly to kick out
or fill the surface cyclone, with some indication upper troughing
may continue into the Gulf with a west Atlantic high remaining in
place. This may continue the pattern of moist southerly flow and
elevated rain chances, but given the uncertainty, POPs are trended
gradually toward climatology by later in the week.

MARINE...
With the Gulf low moving south to north just west of our Gulf
waters, southeasterly winds over the local waters will increase
steadily tonight through Saturday over the local waters, peaking
out Saturday night into Sunday. There is the potential for
frequent gusts near or above tropical storm force in the offshore
Gulf waters. Hazardous seas may peak near 10 feet by Saturday
night in the offshore Gulf waters and near 7 feet in the Atlantic
waters.

BEACH FORECAST...
The risk of rip currents will increase at both the Atlantic
and Gulf beaches through the weekend.
&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  83  73  80  74 /  60  50  80  60
Fort Lauderdale  82  75  80  76 /  60  60  80  70
Miami            82  74  80  76 /  70  70  80  70
Naples           84  71  81  73 /  70  70  90  70

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

UPDATE...54/BNB
DISCUSSION...22/KS
MARINE...22/KS
AVIATION...23/SK
BEACH FORECAST...22/KS
Hazardous weather outlook, May 25, 9:57 AM EDT, 4 hours 6 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
957 AM EDT Fri May 25 2018

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
260200-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
957 AM EDT Fri May 25 2018

...LOCALLY HEAVY RAINFALL MAY LEAD TO FLOODING...
...MODERATE RISK OF RIP CURRENTS ATLANTIC BEACHES...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Rip currents: There is a moderate risk of rip currents along the
Atlantic beaches today.

Thunderstorms: Isolated thunderstorms are possible today, with
slightly greater coverage possible late tonight over far southern
Florida. Cloud-to-ground lightning is the primary threat.

Flooding: Excessive rainfall could produce flooding over portions of
South Florida. The heaviest rainfall and greatest threat for flooding
may emerge late tonight over the Miami metropolitan area.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A tropical disturbance is forecast to lift slowly northward into the
Gulf of Mexico this weekend, bringing another surge of deep tropical
moisture to South Florida. Regardless of any development, numerous
to widespread showers and some thunderstorms remain in the forecast
for the Memorial Day weekend. Heavy rainfall is possible during this
time, and localized flooding is possible. In addition, gusty winds
and locally rough seas, and occasional lightning may accompany this
activity. Isolated tornadoes particularly Saturday and Sunday are
also a concern.

The risk of rip currents will remain elevated for the Atlantic
beaches through the Memorial Day weekend. Elevated seas and rip
current risks are also possible this weekend into early next week
over the Gulf waters and Collier beaches.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report flooding to the National Weather
Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 1:15 PM EDTSpecial Marine WarningMFL45 min
May 25, 2:12 PM EDTSmall Craft AdvisoryMFL3 days
May 25, 3:24 PM EDTSpecial Marine WarningMFL36 min

Nearby

Flood Watches in Florida, 2018Every flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.